# SDR SWAA2021110227710

- Difficulty date: October 7, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737*
- Aircraft serial: 34592
- Aircraft time: 53,089 hours, 31,642 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SLIDE GIRT HITS SCUFF PLATE AS DOOR IS OPERATED. ; / [01] REPOSITIONED GIRT ON L-2 DOOR SLIDE ; GIRT IS NOW CLEAR OF SCUFF PLATE AS DOOR IS OPERATED. REF B737-700 AMM 25-66-01-400-803; [02] VERIFIED STEP 1.
